Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Recurring positive test for ureaplasma urealyticum. What are the treatment options?

DR. was tested positive for ureaplasma urealyticum and put on azithromycin 500mg. Followup test was positive. I was put on doxy 200 for 8 days test was again positive. Was again put on doxy 200 for 24 days and am yet to do another followup test but I am worried it may again come out positive. If it does, what are my next options? Please note there is no possibility of reinfection becouse my husband tested negative and we have suspended sex encounters until i test negative. Thank you.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi ,
thanks for the query.
i think u r resistant to tetracyclines.ask u r doctor for any use with fluroquinolones .
even after oral use of all these antimicrobials doesn't resolve u r problem go for injectables which may b more effective.

keep positive attitude.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor